# SDR ASAA2016090217894

- Difficulty date: September 2, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 8,336 hours, 2,740 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP ILLUMINATED ON RECALL.  ACFT GROUNDED. ACCOMPLISHED PACK/ZONE TEMPERATURE CONTROLLER BITE TEST IAW AMM 21-61-00-700-806-002.  LEFT CONTROLLER SHOWED TCV FAULT IN FLT HISTORY. UPON BITE VERIFICATION, THE CONTROLLER RESET WITH NO FURTHER OCCURRENCES. ACCOMPLISHED CABIN TEMPERATURE CONTROL AND INDICATION OPERATIONAL TEST IAW AMM 21-61-00-700-807-002. CABIN TEMP RESPONDED TO FULL RANGE WITH NO FAULTS NOTED. RECALL NO LONGER ILLUMINATES A FAULT. GROUND VERIFICATION SUCCESSFUL FOR ZONE TEMPS.
